# SDR ASAA2018100826390

- Difficulty date: October 4, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 17,840 hours, 5,820 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Selector
- Part number: 693732478
- Part serial: D01735
- Condition: Binding
- Location: Cockpit
- Part time: 81,012 hours, 43,790 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR TEMP KNOB HARD TO ROTATE. GROUNDED - YES. RMVD & RPLCD CABIN TEMP SELECTOR P5-17 REF AMM 21-61-07. OPS NML PER SAME. ETOPS GND VERIFICATION SUCCESSFUL.
